# SDR CA101206007

- Difficulty date: November 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwc PW610FA
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, C

## Discrepancy

(CAN) NO THROTTLE RESPONSE UPON APPLYING POWER FOR T/O, THE ENGINE DID NOT RESPOND AND REMAINED AT IDLE. THE PILOT SHUT THE ENGINE DOWN AND RE-STARTED IT AFTER WHICH IT OPERATED NORMALLY AND THE SCHEDULED FLIGHT WAS CARRIED OUT. TROUBLESHOOTING IS ON-GOING.
